# SDR IPXA2016011297707

- Difficulty date: January 9, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 22,375 hours, 15,106 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DECENT ESCAPE DEVICE INOPERATIVE, REEL / INERTIAL, REF TC 25-061-101.
